Please use this identifier to cite or link to this item:
Title: On the convergence of implicit iteration process with error for a finite family of asymptotically nonexpansive mappings
Authors: Chang, SS
Tan, KK
Lee, HWJ 
Chan, CK 
Keywords: Asymptotically nonexpansive mapping
Common fixed point
Demi-closed principle
Implicit iterative sequence with errors for a finite family
Nonexpansive mapping
Opial condition
Issue Date: 2006
Publisher: Academic Press
Source: Journal of mathematical analysis and applications, 2006, v. 313, no. 1, p. 273-283 How to cite?
Journal: Journal of mathematical analysis and applications 
Abstract: The purpose of this paper is to study the weak and strong convergence of implicit iteration process with errors to a common fixed point for a finite family of asymptotically nonexpansive mappings and nonexpansive mappings in Banach spaces. The results presented in this paper extend and improve the corresponding results of [H. Bauschke, The approximation of fixed points of compositions of nonexpansive mappings in Hilbert space, J. Math. Anal. Appl. 202 (1996) 150-159; B. Halpern, Fixed points of nonexpansive maps, Bull. Amer. Math. Soc. 73 (1967) 957-961; P.L. Lions, Approximation de points fixes de contractions, C. R. Acad. Sci. Paris, Ser. A 284 (1977), 1357-1359; S. Reich, Strong convergence theorems for resolvents of accretive operators in Banach spaces, J. Math. Anal. Appl. 75 (1980) 287-292; Z.H. Sun, Strong convergence of an implicit iteration process for a finite family of asymptotically quasi-nonexpansive mappings, J. Math. Anal. Appl. 286 (2003) 351-358; R. Wittmann, Approximation of fixed points of nonexpansive mappings, Arch. Math. 58 (1992) 486-491; H.K. Xu, M.G. Ori, An implicit iterative process for nonexpansive mappings, Numer. Funct. Anal. Optimiz. 22 (2001) 767-773; Y.Y. Zhou, S.S. Chang, Convergence of implicit iterative process for a finite family of asymptotically nonexpansive mappings in Banach spaces, Numer. Funct. Anal. Optimiz. 23 (2002) 911-921].
ISSN: 0022-247X
EISSN: 1096-0813
DOI: 10.1016/j.jmaa.2005.05.075
Appears in Collections:Journal/Magazine Article

View full-text via PolyU eLinks SFX Query
Show full item record


Last Week
Last month
Citations as of Oct 7, 2017


Last Week
Last month
Citations as of Oct 21, 2017

Page view(s)

Last Week
Last month
Checked on Oct 16, 2017

Google ScholarTM



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.